No. And by second erection, do you mean a second erection shortly after coming? If so, that's normal, probably just a factor of age. There's a period of time after ejaculation, called the refractory period, where a guy is physically incapable of getting another erection. The length of time differs from guy to guy, but regardless will lengthen as you age. That second erection will take longer to get, probably needs more coaxing, and may not be as firm. You may also have trouble coming a second time. It's normal.
See a doctor to check out the issues you're having around urination.
for the last 3 days I been having trouble Getting it up, I been using steroids for about a year, Thats the MAX. Just a 5 blend testosterone, and DECCA Durabolin, and i did that correctly, I didnt over do any doses, i took the month off to re-cooperate, and when i went back on it This is when the problems came into play, I have never had this kind of problem in my whole life, im 35. what should i do, I have No idea, i went and bought some Ginseng as i read that GINKGO Biloba was good to create a erection,
Is it possible that maybe i can also become impotent from a STD?
No, but it might have something to do with the stuff you are putting into your body.
Steroids are known to cause impotence.
You should also get your prostate checked - that can cause impotence too.
I just materbated and ejaculated, i guess thats a good sign, but it's a stuggle to get the job done, and i go soft right after.
are steriods induced impotence, reversible, can this be fixed by a doctor..
I have to admit , i am scared, very scared, its like a my man hood has been taken away, i even find that im crying, just because its so dramatic for me,
The crying could also be from the steroids - they can cause mood swings and dramatic emotions.
Its likely that you will get erections back if you stop the steroids, but the longer you wait, the more likely it is that you will have permanent damage. Steroids can also shrink the size of your testicles.
Obviously, my advice is to stop the steroids. You might try posting this in men's health as well, so you can get more advice. This forum is for stds.
Oh believe me i have completly given up the roids after this ordeal, thank you for your help, and concern, I went to the doctors yesterday, he told me schedule a Physical and dis-continue the roids, and he gave me some Viagra for the mean time
I went to that site there, mens health, people post, but nobody cares to help.....
have you heard of EPHEDRINE? would that cause Impotence as well. or is that ok, it comes in only 8mg and is sold is Fitness stores with protein powder and natural stuff
Hi there -
I found this - http://en.wikipedia.org/wiki/Ephedrine#Adverse_effects
It doesn't mention impotence, but it mentions a heck of a lot of other side effects.
I'm assuming you are doing this for bodybuilding, but is it necessary to take anything? What about just doing it naturally? None of these things used come without major side effects, and they can be dangerous. Just because its sold legally, it doesn't mean its safe. Even aspirin can have dangerous side effects for some people.
I'm sorry no one answered you on men's health.
I went to the doctor today, and he wants some blood work done.
marked off as follows: